Previous |  Up |  Next

Article

References:
[1] E. Albrecht, M. Neumann: Automatische Stetigkeitseigenschaften Einiger Klassen Linearer Operatoren. Math. Ann. 240 (1979), 251 - 280. DOI 10.1007/BF01362314 | MR 0526847 | Zbl 0386.46034
[2] H. G. Dales: Manuscript in preparation.
[3] J. Erdmann: An Extended Uniform Boundedness Theorem. Arch. Math. 23 (1972), 177-179. DOI 10.1007/BF01304864 | MR 0308754 | Zbl 0259.46019
[4] J. Esterle: Elements for a Classification of Commutative Radical Banach Algebras. in Proceedings of the 1981 Long Beach Conference on Radical Banach Algebras and Automatic Continuity, Springer-Verlag, Berlin. MR 0697578
[5] M. Neumann, V. Pták: Automatic Continuity, Local Type, and Causality. Studia Math. 82 (1985), 61-90. MR 0809773
[6] V. Pták: A Uniform Boundedness Theorem and Mappings into Spaces of Liner Operators. Studia Math. 31 (1968), 425-431. MR 0236672
[7] J. Stein: Several Theorems on Boundedness and Equicontinuity. Proc. Amer. Math. Soc. 26 (1971), 415-419. DOI 10.1090/S0002-9939-1970-0270124-1 | MR 0270124
Partner of
EuDML logo